# SDR ASAA2025102062320

- Difficulty date: October 20, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 77,314 hours, 41,325 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 148A861554
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT LT SIDE HAS CORROSION ON OUTER SIDE. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW BOEING SRM 53-80-13-1A-2. REMVOE & REPLACED ANGLE IAW BOEING SRM 51-40-02-0G-0.  W= .850" O= .063 R= .017 L= 48.0" D= .046.
